# SDR ASAA2016070517280

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,279 hours, 11,147 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW VERBALLY ADVISED MAINTENANCE THAT THEY HAD APU FAULT LIGHT. ACFT GROUNDED.  FAULT 49-94229 FOUND IN HISTORY IAW FIM 49-90, TASK 807 THIS WAS AN INTERMITTENT FAULT.  APU OPS TEST IAW AMM 49-11-00-710-801, GOOD.  ACFT RELEASED IAW MEL 49-99A.  ENGINEERING REQUEST, INITIAL EVALUATION IAW FIM TASK SHOWED NO FAULTS.  DURING APU HARNESS INSPECTION, FOUND CONNECTOR P15 HAD 1.2 MEG OHM CONTINUITY BETWEEN CONDUCTOR A AND SHIELD, WHICH FLUCTUATED WHEN MANIPULATED.  REPAIRED SHIELD TERMINATION AT P15 IAW SWPM 20-10-15, BOTH CONDUCTORS NOW HAVE NO CONTINUITY TO SHIELD.  REINSTALLED AND TESTED APU ECU, TEST PASS. OBSERVED STEADY APU OIL TEMP OF 78C WITH FLUCTUATING LOADS AND PACK OPERATION.  THIS CLEARS TSR.
